Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Why have I not got my periods after take contraceptive pills for unprotected sex ?

hi doctor , i had my mens cycle on 3 june after a weak i have unprotect sex, and i took immediately 2 pills of microgynon daily after that , my cycle late 3 days now may i be pregnant?
Asked On : Mon, 4 Jul 2011
Answers:  2 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for posting query.
There are high chances that you are pregnant so wait another 7 days as the pregnancy can be confirmed by a urine pregnancy test only after 1 week after she misses her period. For this, a urine pregnancy kit can be purchased from the pharmacy and an early morning urine sample should be used for this.
If you want to get it confirmed earlier, get a serum beta hCG done 2 days before she misses her period. A level >10 mIU/ml is suggestive of pregnancy.
Best Wishes,
Dr Sourav Ganguly.
Answered: Tue, 31 Jul 2012
I find this answer helpful
General & Family Physician Dr. Sumanth.P's  Response
Hello Amal Samih,

Thanks for posting your query

The information you have provided is inadequate, it would be fine if you mention more details regarding, regularity and duration of your previous cycles.

Microgynon is not an emergency contraceptive pill.

I suggest you to wait for an another week to have your periods.If you do not get your periods after one week, you can get an urine pregnancy test done to confirm your pregnancy.

It is advisable to have protected sexual intercourse to prevent pregnancy as well as prevention of sexually transmitted diseases like HIV.

Hope I have answered your query.

I will be available for your follow up queries if any.

Wishing you good health.

Answered: Mon, 4 Jul 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor